# SDR 3BOR20150605001

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: General aviation
- Filed by: Boca Aircraft Maintenance LLC, repair station 3BOR535B
- Aircraft: N601PR
- Make and model: Cndair CL6002A12
- Aircraft serial: 3045
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Melted
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL POWER WAS LOST DURING CRUISE FLIGHT.  ACFT MADE AN UNSCHEDULED LANDING.  VISUAL INSPECTION FOUND SEVERAL WIRES TO BE MELTED, SINGED AND/OR HEAT STRESSED, AND CIRCUIT BREAKERS TO BE SINGED AND/OR HEAT STRESSED IN CIRCUIT BREAKER PANEL CBP-A.  ROOT CAUSE IS UNDER INVESTIGATION.  REPLACEMENT & REPAIRS OF WIRING, CIRCUIT BREAKERS, AND RELATED PARTS WILL BE ACCOMPLISHED.  ALL AFFECTED SYSTEMS WILL BE FUNCTIONAL TESTED.  OPS CHECK FLIGHT TO BE CONDUCTED AFTER MAINTENANCE.
